# SDR 97UAL900190

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737322
- Aircraft serial: 24662
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Rate Gyro
- Part number: 4030952
- Condition: Out Of Adjust
- Location: Yaw Damper
- Component: Honywell, 4030952
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YAW DAMPER WILL NOT ENGAGE.  THE YAW DAMPER COUPLER WAS REPLACED, AFTER WHICH, THE SYSTEM TESTED NORMAL.   UPON BENCH TESTING, IT WAS DISCOVERED THAT THE RATE GYRO WAS OUT OF ADJUSTMENT.
